# SDR C2XA98IA321

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - DURING FLT 3814, THE PILOT REPORTED THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE FOUND THE LEFT MAIN GEAR ACTUATOR TO BE OUT OF ADJUSTMENT.  THE ACTUATOR WAS ADJUSTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
